# SDR UHLA201512210838

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 30,516 hours, 25,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Failed
- Location: Rt Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR WAS UNABLE TO BE OPENED FROM THE EXTERIOR AND MAINTENANCE FOUND THE LT HINGE AT THE BASE OF THE DOOR INOPERATIVE.  MAINTENANCE R & R THE RT MAIN DOOR ROTATING ARM IAW AMM 52-11-03 AFTER WHICH ALL OPERATIONAL CHECKS WERE GOOD.  NO FURTHER DEFECTS HAVE BEEN NOTED.
